Elza Petrova Ivanova

Elza Petrova Ivanova

Chief assistant
PhD
Email: 
elza@fmi.uni-sofia.bg
Room: 
211, Building 2

Publications

Refereed publications
  • (jointly with G. Dimov) On paracompact and locally compact  paracompact extensions, Questions and Answers in General Topology, 25 (2) (2007), 115-123.
  • (jointly with G. Dimov) On some categories arising in the theory oflocally compact extensions, Mathematica Pannonica, 19/2 (2008), 219-239.
  • (jointly with G. Dimov) Yet another duality theorem for locally compact spaces, Houston Journal of Mathematics (to appear).
  • Some Isomorphism Theorems for MVD-algebras, International Electronic Journal of Pure and Applied Mathematics, Volume 9, No. 2, 2015, 67-87
Non-refereed publications in ArXiv
  • (jointly with G. Dimov)  A new duality theorem for locally compact spaces, arXiv:1011.0079, 1-18. (preliminary version of the paper 3)
  • Some Isomorphism Theorems for MVD-algebras, arXiv:1412.2241, 1-18. (preliminary version of the paper 4)